# SDR 06FDEA03021

- Difficulty date: August 21, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11
- Aircraft serial: 48792
- Aircraft time: 26,045 hours, 5,927 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LEADING EDGE TELESCOPIC ANTI-ICE DUCT UPPER DOOR CUTOUT FOUND CRACKED, SNRM NR N00183.  LEFT WING, LEADING EDGE TELESCOPIC ANTI-ICE DUCT UPPER DOOR CUTOUT CRACKED AREA REPAIRED AS PER FEDEX EA NR 1-5730-103497, WINGS, LT WING LEADING EDGE SKIN CRACKS AT TELESCOPIC DUCT CUTOUT.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
